Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Sharper bounds for the Chebyshev functions $\theta (x)$ and $\psi (x)$. II
HTML articles powered by AMS MathViewer

by Lowell Schoenfeld PDF
Math. Comp. 30 (1976), 337-360 Request permission

Corrigendum: Math. Comp. 30 (1976), 900.
Corrigendum: Math. Comp. 30 (1976), 900.


In this paper, bounds given in the first part of the paper are strengthened. In addition, it is shown that the interval $(x,x + x/16597)$ contains a prime for all $x \geqslant 2,010,760$; and explicit bounds for the Chebyshev functions are given under the assumption of the Riemann hypothesis.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10H05
  • Retrieve articles in all journals with MSC: 10H05
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Math. Comp. 30 (1976), 337-360
  • MSC: Primary 10H05
  • DOI:
  • MathSciNet review: 0457374